×

zbMATH — the first resource for mathematics

On the extension of \(L^ 2\) holomorphic functions. (English) Zbl 0625.32011
Seien \(\Omega\) ein beschränktes Holomorphiegebiet im \({\mathbb{C}}^ n\) und H eine komplexe Hyperebene des \({\mathbb{C}}^ n\), die \(\Omega\) schneidet. Klar ist, daß jede auf \(H\cap \Omega\) holomorphe Funktion f Restriktion einer auf \(\Omega\) holomorphen Funktion F ist.
In vorliegender Arbeit wird gezeigt, daß jedes holomorphe f, das quadrat-integrabel auf \(\Omega\cap H\) ist, sogar zu einer quadrat- integrablen holomorphen Funktion F auf \(\Omega\) fortsetzbar ist. Dabei gilt: \(\| F\|_{L^ 2(\Omega)}\leq C\| f\|_{L^ 2(\Omega \cap H)}\) mit einer nur vom Durchmesser von \(\Omega\) abhängigen Konstanten C.
Der Beweis dieses Satzes stützt sich auf die \({\bar \partial}\)-Theorie auf vollständigen Kähler-Mannigfaltigkeiten.
Reviewer: P.Pflug

MSC:
32D15 Continuation of analytic objects in several complex variables
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Andreotti, A., Vesentini, E.: Carleman estimates for the Laplace-Beltrami equation on complex manifolds. IHES. Publ.25, 313-362 (1965) · Zbl 0138.06604
[2] Bartolomeis, P.: Fibrati positive e teorieL 2 per l’operatore \(\bar \partial \) , Raccolta di saminari del Dipartomento di Matematica dell’Universita degli studi della Calabria 4. Atti del Convegno: ?Geometria Analitica e Analisi Complessa?, 1984
[3] Calabi, E., Vesentini, E.: On compact, locally symmetric K?hler manifolds. Ann. Math.71, 472-507 (1960) · Zbl 0100.36002
[4] Demailly, J.P.: Scindage holomorphe d’un morphisme de fibr?s vectoriels semi-positifs avec estimationsL 2. Lecture Notes in Math.919, 77-107 (1982) Berlin Heidelberg New York: Springer 1982 · Zbl 0481.32011
[5] Diederich, K.: Das Randverhalten der Bergmanschen Kernfunktion und Metrik in streng pseudokonvexen Gebieten. Math. Ann.187, 9-36 (1970) · Zbl 0189.36702
[6] Diederich, K., Herbort, G., Ohsawa, T.: The Bergman kernel on uniformly extendable pseudoconvex domains. Math. Ann.273, 471-478 (1986) · Zbl 0582.32028
[7] Donnelly, H., Fefferman, C.:L 2-cohomology and index theorem for the Bergman metric. Ann. Math.118, 593-618 (1983) · Zbl 0532.58027
[8] Donnelly, H., Xavier, F.: On the differential form spectrum of negatively curved Riemann manifolds. Am. Math. J.106, 169-185 (1984) · Zbl 0547.58034
[9] Doquier, F., Grauert, H.: Levisches Problem und Rungescher Satz f?r Teilgebiete Steinscher Mannigfaltigkeiten. Math. Ann.140, 94-123 (1960) · Zbl 0095.28004
[10] Forster, O., Ohsawa, T.: Complete intersections with growth conditions, to appear in Advanced study in pure math. · Zbl 0675.14022
[11] Griffiths, P., Harris, J.: Principles of algebraic geometry, Pure and Applied Math. New York: J. Wiley 1978 · Zbl 0408.14001
[12] Gunning, R.C., Rossi, H.: Analytic functions of several complex variables. Englewood Cliffs, N.J.: Prentice Hall Inc. 1965 · Zbl 0141.08601
[13] H?rmander, L.:L 2 estimate and existence theorems for the \(\bar \partial \) operator. Acta Math.113, 89-152 (1965) · Zbl 0158.11002
[14] H?rmander, L.: An introduction to complex analysis in several variables. Princeton: Van Nostrand 1966
[15] Lascoux, A., Berger, M.: Vari?t?s K?hleriennes compactes Lect. Notes Math.154, Berlin Heidelberg New York: Springer 1970 · Zbl 0205.51702
[16] Nakano, S.: On complex analytic vector bundles. J. Math. Soc. Japan7, 1-12 (1955) · Zbl 0068.34403
[17] Nakano, S.: Extension of holomorphic-functions with growth conditions. Publ. RIMS, Kyoto Univ.22, 247-258 (1986) · Zbl 0599.32011
[18] Nishimura, Y.: Probl?me d’extension dans la th?orie des fonctions enti?res d’ordre fini. J. Math. Kyoto Univ.20, 635-650 (1980) · Zbl 0467.32008
[19] Ohsawa, T.: Isomorphism theorems for cohomology groups of weakly 1-complete manifolds. Publ. RIMS. Kyoto Univ.18, 191-232 (1982) · Zbl 0526.32016
[20] Ohsawa, T.: Vanishing theorems on complete K?hler manifolds. Publ. RIMS. Kyoto Univ.20, 21-38 (1984) · Zbl 0568.32018
[21] Ohsawa, T.: Boundary behavior of the Bergman kernel function on pseudoconvex domains. Publ. RIMS. Kyoto Univ.20, 897-902 (1984) · Zbl 0569.32013
[22] Yoshioka, T.: Cohomologie ? estimationL 2 avec poids plurisousharmoniques et extension des fonctions holomorphes avec contr?le de la croissance. Ohsaka J. Math.19, 787-813 (1982) · Zbl 0521.32015
[23] Weil, A.: Introduction ? l’?tude des variet?s K?hleriennes. Act. Sci. Ind.1267, Paris: Hermann 1958
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.